MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE® VIVACIT-E®; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPREHENSIVE® VIVACIT-E®; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110031427
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 05/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products in the d10 narrative below.D10: concomitant medical products, part (lot): 110031408 (67377554) g2: foreign - event occurred in germany.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a revision approximately 3 months post-implantation due to loosening of the inlay despite engagement of the locking mechanism.The loosening was noted during the postoperative period.During the revision procedure, intra-operative assessment confirmed the inlay was loose; the surgeon revised the loose inlay and re-implanted the inlay component.Attempts have been made and no further information has been provided.

Brand Name
COMPREHENSIVE® VIVACIT-E®
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25427697
Report Number0001822565-2026-01813
Device Sequence Number13309220
Product Code PHX
UDI-Device Identifier00887868231582
UDI-Public(01)00887868231582(17)300108(10)66992998
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110031427
Device Lot Number66992998
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown